| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that a patient developed a skin irritation under the lifevest equipment.Patient described the area as a red and itchy skin irritation on the back.There was no alleged device malfunction contributing to the irritation.The patient reported being seen by the doctor at the hospital, but there is no indication of medical intervention specifically for the skin irritation.Follow up indicated that the skin irritation improved.
Additional Manufacturer Narrative
Not applicable.